# SDR MWEA070233

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 58,031 hours, 48,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5910142U11
- Condition: Corroded
- Location: Bs 408-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER CUTOUT BETWEEN FUSELAGE STATION 408 AND 427 FLOOR WEB HAS SURFACE CORROSION.  REMOVED CORROSION AND REMOVED AND REPLACED WEB.
